V. Barbu, G. Wang, "Feedback stabilization of semilinear heat equations", Abstract and Applied Analysis, vol. 2003, Article ID 437805, 18 pages, 2003. https://doi.org/10.1155/S1085337503212100
Feedback stabilization of semilinear heat equations
This paper is concerned with the internal and boundary stabilization of the steady-state solutions to quasilinear heat equations via internal linear feedback controllers provided by an LQ control problem associated with the linearized equation.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.